# SDR ASOA02347

- Difficulty date: June 17, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N240AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120060
- Engine: Pwa PW118
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Part time: 26,830 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE LOWER EXTERNAL EMERGENCY LIGHT ON BOTH SIDES OF THE FUSELAGE WERE INOPERATIVE.  MAINTENANCE CHARGED THE EMERGENCY LIGHT BATTERY PACKS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
